RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 337, Number 1, Pages 10–13 (Mi dan4762)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Differential equations with unbounded operator coefficients in Hilbert spaces

G. I. Aslanov

Azerbaijan Technical University, Baku

Full text: PDF file (216 kB)

English version:
Doklady Mathematics, 1995, 50:1, 5–9

Bibliographic databases:
UDC: 517.946
Presented: . . 
Received: 18.08.1993

Citation: G. I. Aslanov, “Differential equations with unbounded operator coefficients in Hilbert spaces”, Dokl. Akad. Nauk, 337:1 (1994), 10–13; Dokl. Math., 50:1 (1995), 5–9

Citation in format AMSBIB
\Bibitem{Asl94}
\by G.~I.~Aslanov
\paper Differential equations with unbounded operator coefficients in
Hilbert spaces
\jour Dokl. Akad. Nauk
\yr 1994
\vol 337
\issue 1
\pages 10--13
\mathnet{http://mi.mathnet.ru/dan4762}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1300091}
\zmath{https://zbmath.org/?q=an:0849.35087}
\transl
\jour Dokl. Math.
\yr 1995
\vol 50
\issue 1
\pages 5--9


Linking options:
  • http://mi.mathnet.ru/eng/dan4762
  • http://mi.mathnet.ru/eng/dan/v337/i1/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Mirzoev, I. Dzh. Dzhafarov, “On the Solvability of a Boundary-Value Problem for Second-Order Partial Differential Operator Equations”, Math. Notes, 91:3 (2012), 445–448  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:9
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020